Israel Journal of Mathematics

, Volume 27, Issue 3, pp 348–356

Sets of degrees of computable fields

  • Elie Bienenstock

DOI: 10.1007/BF02756493

Cite this article as:
Bienenstock, E. Israel J. Math. (1977) 27: 348. doi:10.1007/BF02756493


Given a Σ2 (resp. Σ1) degree of recursive unsolvability a, a computable field (resp. a computable field with a splitting algorithm)F is constructed in any given characteristic, such that the set of dimensions of all finite extensions ofF has degree a.

Copyright information

© Hebrew University 1977

Authors and Affiliations

  • Elie Bienenstock
    • 1
  1. 1.The Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations